# SDR SIMA20011662

- Difficulty date: June 15, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 6100 · Propeller System
- Part: Gauge
- Part number: 10223NR00
- Part serial: 457
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ROC - FLT 4877 - CREW ABORTED TAKEOFF DUE TO THE RIGHT PROPELLER RPM INDICATOR GOING TO ZERO.  MAINTENANCE REMOVED AND REPLACED THE INDICATOR IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
